MathSciNet Relay Station
MathSciNet bibliographic data
MR2801012 (2012c:35194) 35K51 (35B35 35Q92 92D25)
Duque, Cosme; Lizana, Marcos On the dynamics of a predator-prey model with nonconstant death rate and diffusion. Nonlinear Anal. Real World Appl. 12 (2011), no. 4, 2198–2210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement